Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes red stops post radiation treatment?

My son-in-law had prostate surgery, they did not get it all, so he had radiation for 8 weeks. He now has these red spots all over his body. They also gave him a testrone shot. What could cause the red circled spots all over his body. They are hard.
Thu, 26 Sep 2019
Report Abuse
Dermatologist 's  Response
Hi,

It could be an allergic reaction to the medicines or the injection. I would recommend you to take antihistaminic like tablet Chlorpheniramine 4 mg twice daily.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

64 years old, diabetic, recent cancer surgeries (otolaryngologist), just finished 33 radiation treatments: second time today, had a weird feeling...

Recent questions on  Prostate

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... I went to see dr about numbness in testicle. The phy. asst. checked...

doctor1 MD

i went for a biopsy test for my prostate after the test the doctor told me to expect some blood in my urine,stool and semen for one are two...

doctor1 MD

I have had persistaht U.T.I. s for the last 4 years.. 4 to 6 per year. Psa tests and prostate checks are all good. I am 63 years old and have had...

doctor1 MD

my penis hole area is slightly red and irritates when rubbed with underwear etc. also half of my penis head has become very sensitive rightside and...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd...

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after...